# SDR GTIA020358

- Difficulty date: March 30, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SEAT TRACK CLOSEOUT DOUBLER HAS CORROSION AND IS CRACKED STATION 200 PLUS X43.  REMOVED SEAT TRACK DOUBLER.  FORM NEW DOUBLER.  INSTALLED DOUBLER.  (M)
